# SDR CA970225005

- Difficulty date: February 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350B2
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Belt
- Part number: 350A35013004
- Condition: Broken
- Location: Hyd Pump
- Part time: 111 hours
- Stage of operation: CR
- Nature of condition: J, O
- Precautionary procedure: A

## Discrepancy

(CAN) IN CRUISE FLIGHT, THE PILOT LOST HYDRAULIC POWER. INVESTIGATION REVEALED THAT THE HYDRAULIC PUMP BELT BROKE AT THE ATTACHMENT JOINT.
